I found a pill in my son's pocket it is straight white pill with gg 2 4 9 on it what is it?


Answers:    There are various drug/pill identification websites. I put your pill in google and it produced something called "Alprazolam" which is a group of antidepressants/anti-anxiety pills. The site I saw had pictures of pills and variations of drugs in that group (http://www.drugs.com/imprints.php?action...

If I were you, I'd research it on google and see where it leads. Key words such as "pill identification", "gg 249 pill", etc. should provide you with a wealth of the most accurate information you can actually get short of a pharmacist. Not to mention, a pharmacist may also use his own pharmacology database to identify the pill. I would, as others have mentioned, take the pill to a pharmacist as well and ask for help in identification.
E
Take it to your local pharmacy.
I don't know but if you call poison control they may be able to help you .
ask him. Oh, You were snooping, nevermind.
Xanax, an anti-anxiety drug from the class of benzodiazepines. It's a Schedule IV controlled substance.
The pill you described is alprazolam.

Here is what it's used for

http://en.wikipedia.org/wiki/alprazolam...
You'll get the most accurate answer from a pharmacist.
Is it Long, like a oval rectangle type thing, and going down it u have GG then under it 2|4|9.then its Alprazolam, its for anti anxiety,

Alprazolam is a short-acting drug in the benzodiazepine class used to treat anxiety disorders and as an adjunctive treatment for depression. It is also used as a medication to help aid in the beginning treatment of SSRI type drugs, since these can notoriously cause anxiety in the beginning of use.
yup, it's alprazolam, generic name for Xanax, a benzodiazipine, in other words a sedative, and can be addictive, even dangerous if mixed with alcohol. I suggest you need to have a long talk with your son.
I don't know but just a suggestion-- don't get mad at him, just have a calm nice talk and that will scare him that you found it and he will know not to do it agian. Thats just opposed to you getting mad and him getting depressed and seeking drugs or better methods of concieling them. Young people experiment. It happens.
Alprazolam. Its an antianxiety pill that can also be used to treat depression. heres the website I looked up for the side effects... http://en.wikipedia.org/wiki/alprazolam#...
yup - like others have said ...

check out ...

http://www.pharmer.org/node/2947...

The Ol' Sasquatch Ü
alprazolam...also known as xanax. Its used to treat anxiety disorders. If your son hasn't been prescribed it, then he is abusing it. Many people buy them off of the street to get high. If your son has been especially lazy or "down" then this drug is why. From what I have heard, the drug makes you not care about anything. Anyway, this is a popular drug to abuse-especially among teens. You should get him help if he hasn't been prescribed this med. Here's a website with prescribing info http://www.drugs.com/mtm/alprazolam.html...
Also, here's info about the abuse of the drug...http://www.alprazolam.cc/xanax-bars-fact...
Hi Keri, as I always do, I checked out what the others said and some are correct. It appears to be the drug they describe, so now comes the question: why did he have it and more importantly, whom did he get it from? How old is he? I have a 15 yr. old son is HS and some of the stuff he tells me, scares the dickens out of me. May I suggest you sit down with him for a real one on one. If you have a good relationship with him, by all means, have a good talk. If not, you have to watch what he does, where he goes and whom he is with very closely. Did it come out of his school clothes? In that case, I'd involve the school counselor, there might be a problem in his school. Be that as it may, it is imperative that you don't lose your cool right now. You'll run the risk of losing your child then. This drug is nothing to play around with. It is addictive and only available by prescribtion. Don't let off either. If he does ingest this on a regular basis without being monitored by a doctor, it could be very harmful. Especially, if he suddenly comes off it. In either case, like some members suggested, take the pill to a pharmacist to make certain it is what it seems, before you confront your child. But please do talk to him. Calmly and collectively. There is power in knowledge! Good Luck to both of you. MsB.

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...